# SDR CALA2013120593467

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 66,787 hours, 24,802 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SDAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN, RESET NO HELP.  SWAP SDAC 1 & 2, NOTE MRS IAW AMM 31-55-34-401, PCN 482-9503.  UNABLE TO RESET SDAC 1, SWAPPED WITH SDAC 1 & APPLIED MEL IAW AMM 31-55-34-401.  SDAC 2 IS NOW INOPERATIVE.  SDAC 1 TESTED NORMAL.  STICKER APPLIED NEXT TO LOWER ECAM.  NR 2 SDAC IAW MM31-55-34-400 -001-A,31-50-00-710-001-A, IPC31-54-08-02A, MR31541-149 NR 1 POSITION & MR31541-103 NR 2 POSITION.
